# SDR AUS20020817

- Difficulty date: August 3, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2722 · Rudder Actuator
- Part: Pcu
- Part number: 3860061102
- Condition: Leaking
- Location: Rudder Actuator
- Part time: 47,703 cycles
- Component: Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(AUS) UPPER RUDDER LOWER PCA LEAKING. LOSS OF HYDRAULIC FLUID.
